Deakin University
Browse

File(s) under permanent embargo

Robust exponential stability of neutral systems with nondifferentiable interval time-varying delays and polytopic uncertainties

Version 2 2024-06-02, 13:28
Version 1 2016-10-13, 10:58
journal contribution
posted on 2024-06-02, 13:28 authored by L Hien
In this paper, the problem of exponential stability for a class of polytopic neutral systems with nondifferentiable interval time-varying delays is studied. By using an improved Lyapunov–Krasovskii parameter-dependent functional and linear matrix inequality (LMI) technique, new delay-dependent sufficient conditions for the exponential stability of the systems are first established in terms of linear matrix inequalities (LMIs) conditions which allows to compute simultaneously the two bounds that characterize the exponential stability rate of the solution. Numerical examples are also given to show the effectiveness of the obtain results.

History

Journal

Advances in dynamical systems and applications

Volume

6

Pagination

185-198

Location

Delhi, India

ISSN

0973-5321

eISSN

0974-021X

Language

eng

Publication classification

C Journal article, C1.1 Refereed article in a scholarly journal

Copyright notice

2011, [Research India Publications]

Issue

2

Publisher

Research India Publications

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC